# SDR CALA2025062005731

- Difficulty date: June 14, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 76,682 hours, 28,380 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143S6112Y2
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - FWD CARGO DOOR, HAS MULTIPLE DENTS THAT REQUIRE EVAL   REPAIR DOUBLER INSTALLED PREVIOUSLY ON SKIN. REMOVED AND REPLACED FWD CARGO DOOR OUTER SKIN IAW B737 SRM 52-30-01-2R-3 REPAIR NO.3 REMOVED AND REPLACED LEVELING COMPOUND IAW ECRA 5235-01015 AND B737 AMM 51-41-11-350-801 AND REPAIRED 2EA OVERSIZE FASTENER HOLES IAW HAECO REO-G26484 AND UNITED ECRA NO. 5234-01121
